Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Feeling sick, cold hands, stomach pain, dizziness. Is 300mg of Pregabalin twice a day too much?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2000
Answered : 898 Questions
I am wondering if it is possible that 300 mg of pregabalin in the morning and night is to much,
I feel sick, cold in my hands, stomach pains, dizzy and general unwell. Please help I feel I am going mad!
Posted Sun, 9 Sep 2012 in Medicines and Side Effects
Answered by Dr. Divya Kuttikrishnan 23 minutes later

Thanks for writing in.

May I know the reason why you are on pregabalin? Is it for neuropathic pain /epilepsy/ fibromyalgia. If you are on pregabalin for epilepsy or neuropathic pain, your dosage is within normal limits ; 600mg /day. However, it is at the maximum permissible limit and dosage should not be increased any further.

The symptoms of feeling dizzy and unwell might be due to the side effects of pregabalin. Please talk to your treating physician regarding reduction in the dosage/ stopping drug/ other alternative medication.

If you are otherwise healthy, I would advise you to sign up for yoga class. Yoga has many health benefits. If your problem is due to fibromyalgia/ neuropathic pain, I'm sure yoga will definitely be helpful for you.

I hope I have answered your queries .I will be happy to answer any further queries you might have.

In case you don't have any further queries, please accept my answer. Any reviews are welcome.

Dr.Divya Kuttikrishnan

Above answer was peer-reviewed by
Follow-up: Feeling sick, cold hands, stomach pain, dizziness. Is 300mg of Pregabalin twice a day too much? 34 minutes later
It is for treating Fibromaygia, I believe it may of been highied way to much too soon if that makes sense, Sorry for spelling my other meds are kicking in. They are Tramadol 50mg two tablets when needed (taken this morning)
Paracetamol 500mg taken this morning
Cetirizine 10 mg
Mebevering taken this morning.
Evo inhaler Ventolin
and Duloxtine
Answered by Dr. Divya Kuttikrishnan 10 hours later
Hi there,

Thanks for writing back.

From the list of medicines, I can see that you have multiple problems probably irritable bowel syndrome and depression.

I feel the one solution to all your problems is yoga and relaxation classes. It takes a while for yoga to show positive results, but , with determination and continued dedication, if you do yoga regularly,you will see results.

I genuinely hope you feel better soon.

Dr. Divya Kuttikrishnan

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor